# SDR AALA20150902004

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 46,652 hours, 22,349 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CTR FUEL PRESS LOW LIGHT ILLUMINATED.  AIR INTERRUPT, EMERGENCY NOT DECLARED, LANDING UNEVENTFUL.   R & R FWD CENTER FUEL PRESSURE SWITCH IAW AMM 28-41-01.  OPS & LEAK CHECKED OK.
